Pain is alot to deal with and new symptom

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

4now
New Member


Date Joined Nov 2007
Total Posts : 3
   Posted 11/10/2007 8:40 PM (GMT -6)   
            I'm having a very hard time coping with the level of pain tonight.I've been waking up lately with trembling,even to the point of
       my teeth chattering.I usually only get it in the morning.But I got it tonight.It was bad.And now my pain level is very high.
            I'll be calling my doctor Monday.She knows about the morning trembling,but now getting it tonight scares me.

korbnep
Regular Member


Date Joined May 2007
Total Posts : 327
   Posted 11/10/2007 11:15 PM (GMT -6)   
When I used to have that problem I was prescribed Klonapin (Clonazepam). My hands and feet would violently twitch from time to time and my hands would always be shaking. Really interfered with sleep! See if you can give it a shot though. And don't be scared, the dyskinesia is a common side effect to many migraine medications and rarely something to worry about.
DX: NDPH, Recovered CRPS
RX: Lamictal, Abilify, Verapamil, Provigil, Clonazepam, Ambien CR, Rozerem, Emsam, Namenda
PRN: Haloperidol, Zyprexa, Lodine, Zofran, Oxycodone

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 2:42 AM (GMT -6)
There are a total of 2,858,028 posts in 313,619 threads.
View Active Threads


Who's Online
This forum has 155183 registered members. Please welcome our newest member, gwegbfdj01.
235 Guest(s), 6 Registered Member(s) are currently online.  Details
wwwvvvvvvv11, runae, gwegbfdj01, theHTreturns..., testuser1234, SFSFR


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer